# SDR SIMA20121117008

- Difficulty date: November 17, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 26,781 hours, 23,161 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE FLOOR EMERGENCY LIGHT STRIP NR 5 IS MISSING ONE CONNECTOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FLOOR EMERGENCY LIGHT STRIP NR 5 SPLICE (SP9115) CONNECTOR IAW EMB 140 SWPM 20-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
